# SDR REXA2012112001694

- Difficulty date: November 20, 2012
- Submitted: November 21, 2012
- Operation: Air carrier
- Aircraft: N186PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15186
- Aircraft time: 10,550 hours, 7,501 cycles
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Condition: Unserviceable
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWENTY THREE (23) PAX LIFE VEST UNSERVICEABLE.  REMOVED AND REPLACED 23 PASSENGER LIFE VEST IAW AMM 25-61-03. SEE ATTACHED SHEET FOR PARTS REMOVAL / INSTALLATION PART NUMBER & SERIAL NUMBER LIST.
